Ibuprin vs. Ketoprofen: side effect and effectiveness comparison - a phase IV clinical study
We compare the side effects and drug effectiveness of Ibuprin and Ketoprofen. The phase IV clinical study is created by eHealthMe based on reports (from sources including the FDA) of 324,763 people who take Ibuprin and Ketoprofen, and is updated regularly. You can use the study as a second opinion to make health care decisions.
Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.
324,763 people who take Ibuprin and Ketoprofen are studied.
What is Ibuprin?
Ibuprin has active ingredients of ibuprofen. It is often used in pain. eHealthMe is studying from 58 Ibuprin users for its effectiveness, alternative drugs and more.
What is Ketoprofen?
Ketoprofen has active ingredients of ketoprofen. It is often used in pain. eHealthMe is studying from 12,151 Ketoprofen users for its effectiveness, alternative drugs and more.
Number of reports submitted per year:
Drugs being compared in this study:
- Ketoprofen (ketoprofen)
- Ibuprin (ibuprofen)
Most common side effects of the drugs, overall:
Most common side effects of the drugs, in long term (1+ years) use:
- not at all: 2.9 %
- somewhat: 24.72 %
- moderate: 38.42 %
- high: 26.11 %
- very high: 7.85 %
- not at all: 6.35 %
- somewhat: 47.62 %
- moderate: 25.4 %
- high: 15.87 %
- very high: 4.76 %
Want to compare Ibuprin with Ketoprofen?Personalize this study to your gender and age (0-99+).
How to use the study?
You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.
Related publications that referenced our studies
- Moslim MA, Sodeman TC, Nawras AT, "A Case of Suggested Ibuprofen-Induced Acute Pancreatitis", American journal of therapeutics, 2016 Nov .
Alternative drugs to, pros and cons of:
- Ibuprin (21 reports)
- Ketoprofen (12,063 reports)
Common Ketoprofen side effects:
- Pain: 935 reports
- Rashes (redness): 887 reports
- Headache (pain in head): 874 reports
- Fatigue (feeling of tiredness): 782 reports
- Drug ineffective: 677 reports
- Fever: 672 reports
- Back pain: 642 reports
- Constipation: 641 reports
Browse all side effects of Ketoprofen:a b c d e f g h i j k l m n o p q r s t u v w x y z
How the study uses the data?
The study is based on ibuprofen and ketoprofen (the active ingredients of Ibuprin and Ketoprofen, respectively). Other drugs that have the same active ingredients (e.g. generic drugs or brand names) are also considered. Dosage of drugs is not considered in the study.
Who is eHealthMe?
With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).
WARNING, DISCLAIMER, USE FOR PUBLICATION
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
Recent studies on eHealthMe:
- Ceftriaxone and Thiamine drug interaction - 7 seconds ago
- Activase and Norco drug interaction - 8 seconds ago
- Prednisone and Vaseretic drug interaction - 14 seconds ago
- Percocet and Lanoxicaps drug interaction - 14 seconds ago
- Tenofovir Disoproxil Fumarate and Myasthenia Gravis - 19 seconds ago
- Bendamustine and Arrhythmogenic Right Ventricular Dysplasia - 20 seconds ago
- Robaxin and Irritable Bowel Syndrome Aggravated - 29 seconds ago
- Cisplatin and Tazidime drug interaction - 34 seconds ago
- Butrans and Lymphoedema - a minute ago
- Amitriptyline Hydrochloride and Gravol drug interaction - a minute ago